# SDR UIEA2023053000543

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW O/B FORE FLAP O/B L/E FAIRING SKIN  FOUND DELAMINATION( PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR 5A. NO FURTHER DEFECTS NOTED )
